# SDR CA970520004

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech A100
- Engine: Pwa PT6A28
- System (JASC): 3233 · Landing Gear Actuator
- Part: Piston Rod
- Part number: ADI79990035
- Condition: Corrosion
- Location: Mlg
- Part time: 719 hours
- Component: Aviadesign, ADI79990033
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PISTON ROD FOUND CORRODED AT CONTACT POINT OF FELT WIPER IN DOWN POSITION.  REPLACED.  PART TC:  879.
